# SDR AALA20002118

- Difficulty date: December 17, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG - FLT 1467 - EN ROUTE BUF-ORD, SHORTLY AFTER TAKEOFF NOSE LANDING GEAR FAILED TO RETRACT.  RED NOSE RED LANDING GEAR LIGHT ILLUMINATED ACCOMPANIED BY AURAL WARNING SIGNAL.  AFTER SEVERAL MINUTES HEARD A LOUD NOISE FROM NLG AREA.  DIVERTED CVG AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NLG SHRADER VALVE ASSY.  SERVICED NOSE LANDING GEAR.  NO LEAKS NOTED.  SYSTEM CHECKED NORMAL OPERATION.  (M)
